| Catalog Number |
0805910 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent central venous catheter placement procedure using powerhickman central venous catheter.During device preparation, it was noted that the tunneler would not remain securely attached to the catheter and repeatedly detached from it.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.